# SDR AALA202108058046

- Difficulty date: August 1, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N9022G
- Make and model: Airbus A319-115
- Aircraft serial: 6310
- Aircraft time: 18,804 hours, 8,492 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 0212KTU16
- Condition: Defective
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ECAM MESSAGE AT FL 340 FUEL USED/FAB DISAGREE WITH FUEL PAGE SHOWING 6000LBS DIFFERENCE. AN EMERGENCY WAS DECLARED, AND THE AIRCRAFT DIVERTED TO SJU WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT FOR AALA202108028046: REPLACED LEFT WING FUEL PROBES 22QT1 (AALA202108028046) AND 24QT1 AALA202108058082) PER AMM 28-42-15 REPLACED LEFT WING CADENSICION SENSOR 19QT1 (AALA202108051939) PER AMM 28-42-16. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 28-42-16. ** (CLOSED)
